Alert archive / Mississippi / Wind Advisories in 2025

Wind Advisory 2, NWS Memphis, TN

March 3, 20254 states

NWS Memphis, TN issued this wind advisory at Mar 3, 2025, 1:40 AM CST for 4 states. It took effect at Mar 4, 2025, 6:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2025, 1:40 AM CST (07:40 UTC)
In effect from
Mar 4, 2025, 6:00 AM CST
Expired
Mar 5, 2025, 6:00 PM CST
In force
36 hr
Issued by
NWS Memphis, TN
All 55 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1968 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

712 
WWUS74 KMEG 030740
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
140 AM CST Mon Mar 3 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-032200-
/O.NEW.KMEG.WI.Y.0002.250304T1200Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Olive Branch, Calhoun City, Germantown,
Dyersburg, West Memphis, Iuka, Batesville, Tiptonville, Jackson,
Bartlett, Corning, Harrisburg, Ashland, Martin, Huntingdon,
Clarksdale, Alamo, Holly Springs, Bolivar, Aberdeen, Tunica,
Fulton, Milan, Corinth, Decaturville, Piggott, Camden, New
Albany, Ripley MS, Parsons, Forrest City, Union City, Savannah,
Senatobia, Kennett, Lexington, Water Valley, Covington, Selmer,
Marianna, Brownsville, Collierville, Millington, Ripley TN,
Pontotoc, Paragould, Paris, Marks, Tupelo, Coffeeville, Bruce,
Somerville, Caruthersville, Blytheville, Henderson, Booneville,
Oakland, Southaven, Charleston, Dresden, Memphis, Houston,
Humboldt, Oxford, Wynne, Okolona, Helena-West Helena, Amory, and
Jonesboro
140 AM CST Mon Mar 3 2025

...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 PM CST WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...From 6 AM Tuesday to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AEH
8 follow-up statements
714 
WWUS74 KMEG 040156
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
756 PM CST Mon Mar 3 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-041100-
/O.CON.KMEG.WI.Y.0002.250304T1200Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Bolivar, Olive Branch, Senatobia,
Booneville, New Albany, Corning, Marianna, Tunica, Paris,
Dyersburg, Holly Springs, Paragould, Calhoun City, Helena-West
Helena, Somerville, Dresden, Alamo, Parsons, Decaturville, Iuka,
Charleston, Houston, Union City, Kennett, Pontotoc, Amory, Ripley
TN, Memphis, Forrest City, Wynne, West Memphis, Blytheville,
Okolona, Oakland, Batesville, Ashland, Bartlett, Southaven,
Savannah, Bruce, Covington, Brownsville, Lexington, Millington,
Aberdeen, Humboldt, Ripley MS, Piggott, Collierville,
Caruthersville, Oxford, Marks, Fulton, Jackson, Coffeeville,
Milan, Huntingdon, Camden, Harrisburg, Germantown, Martin,
Tiptonville, Henderson, Tupelo, Corinth, Clarksdale, Selmer,
Water Valley, and Jonesboro
756 PM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 PM CST 
WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...From 6 AM Tuesday to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AC3
175 
WWUS74 KMEG 040735
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
135 AM CST Tue Mar 4 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-042300-
/O.CON.KMEG.WI.Y.0002.250304T1200Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Covington, Piggott, Olive Branch,
Brownsville, Millington, Ripley TN, Corning, Bolivar, Henderson,
Booneville, Dresden, Selmer, Ripley MS, Fulton, Camden,
Lexington, Batesville, Helena-West Helena, Union City, Humboldt,
Harrisburg, Marks, Amory, Martin, Iuka, Caruthersville, Savannah,
Okolona, Paragould, Blytheville, Senatobia, Paris, Milan,
Tiptonville, Germantown, Water Valley, Holly Springs, Aberdeen,
West Memphis, Huntingdon, Tunica, Dyersburg, Memphis, Oakland,
Wynne, Southaven, Decaturville, Clarksdale, Ashland, Houston,
Coffeeville, Bruce, Parsons, Jonesboro, Charleston, Oxford,
Bartlett, Corinth, Calhoun City, Collierville, Somerville,
Pontotoc, Marianna, Tupelo, Alamo, Kennett, New Albany, Jackson,
and Forrest City
135 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM 
CST WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...From 6 AM this morning to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AEH
372 
WWUS74 KMEG 041204
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
604 AM CST Tue Mar 4 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-042300-
/O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Covington, Piggott, Olive Branch,
Brownsville, Millington, Ripley TN, Corning, Bolivar, Henderson,
Booneville, Dresden, Selmer, Ripley MS, Fulton, Camden,
Lexington, Batesville, Helena-West Helena, Union City, Humboldt,
Harrisburg, Marks, Amory, Martin, Iuka, Caruthersville, Savannah,
Okolona, Paragould, Blytheville, Senatobia, Paris, Milan,
Tiptonville, Germantown, Water Valley, Holly Springs, Aberdeen,
West Memphis, Huntingdon, Tunica, Dyersburg, Memphis, Oakland,
Wynne, Southaven, Decaturville, Clarksdale, Ashland, Houston,
Coffeeville, Bruce, Parsons, Jonesboro, Charleston, Oxford,
Bartlett, Corinth, Calhoun City, Collierville, Somerville,
Pontotoc, Marianna, Tupelo, Alamo, Kennett, New Albany, Jackson,
and Forrest City
604 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AEH
178 
WWUS74 KMEG 041520
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
920 AM CST Tue Mar 4 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-050615-
/O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Alamo, Water Valley, Coffeeville,
Henderson, Savannah, Parsons, Ripley MS, Jonesboro, Aberdeen,
Caruthersville, Lexington, Camden, Collierville, Bolivar,
Corinth, West Memphis, Fulton, Dresden, Dyersburg, Calhoun City,
Clarksdale, Forrest City, Corning, Huntingdon, Southaven, Martin,
New Albany, Selmer, Tunica, Milan, Batesville, Paragould,
Memphis, Iuka, Pontotoc, Wynne, Somerville, Charleston,
Millington, Booneville, Decaturville, Brownsville, Oakland,
Marks, Piggott, Jackson, Union City, Amory, Ripley TN, Paris,
Tupelo, Kennett, Tiptonville, Olive Branch, Bartlett, Germantown,
Blytheville, Senatobia, Houston, Oxford, Marianna, Holly Springs,
Okolona, Humboldt, Helena-West Helena, Ashland, Bruce, Covington,
and Harrisburg
920 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph today 
  becoming westerly 20 to 30 mph with gusts up to 40 mph on 
  Wednesday.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SJM
078 
WWUS74 KMEG 050309
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
909 PM CST Tue Mar 4 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-051200-
/O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Harrisburg, Forrest City, New Albany,
Martin, Somerville, Germantown, Holly Springs, Collierville,
Corinth, Alamo, Bartlett, Coffeeville, Water Valley, Milan,
Covington, Brownsville, Oxford, Tupelo, Helena-West Helena,
Tiptonville, Dresden, Huntingdon, Ripley TN, Booneville, Piggott,
Aberdeen, Camden, Memphis, Savannah, Batesville, West Memphis,
Iuka, Caruthersville, Jonesboro, Henderson, Clarksdale, Paris,
Ripley MS, Wynne, Corning, Kennett, Humboldt, Decaturville,
Houston, Charleston, Okolona, Pontotoc, Ashland, Union City,
Jackson, Parsons, Oakland, Lexington, Tunica, Marianna,
Millington, Fulton, Bolivar, Calhoun City, Southaven, Paragould,
Selmer, Senatobia, Dyersburg, Marks, Blytheville, Olive Branch,
Amory, and Bruce
909 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AC3
763 
WWUS74 KMEG 050803
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
203 AM CST Wed Mar 5 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-052300-
/O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Senatobia, Tunica, Union City, Aberdeen,
Humboldt, Jonesboro, Coffeeville, Kennett, Calhoun City,
Huntingdon, Covington, Paragould, Germantown, Oxford,
Collierville, Parsons, Selmer, Millington, Henderson, Bolivar,
Marks, Olive Branch, Batesville, Savannah, Clarksdale, Fulton,
Okolona, Lexington, Piggott, Dyersburg, Decaturville, New Albany,
Amory, Memphis, Martin, Booneville, Southaven, Ashland, Alamo,
Iuka, Wynne, West Memphis, Charleston, Houston, Tiptonville,
Water Valley, Bartlett, Tupelo, Blytheville, Harrisburg, Oakland,
Caruthersville, Holly Springs, Somerville, Marianna, Jackson,
Camden, Corinth, Forrest City, Paris, Pontotoc, Ripley TN, Milan,
Corning, Brownsville, Dresden, Bruce, Ripley MS, and Helena-West
Helena
203 AM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AEH
668 
WWUS74 KMEG 052006
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
206 PM CST Wed Mar 5 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-060000-
/O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Batesville, Bartlett, Oxford, Huntingdon,
Senatobia, Coffeeville, Tiptonville, Harrisburg, Millington, West
Memphis, Okolona, Humboldt, Water Valley, Milan, Covington,
Collierville, Southaven, Martin, Savannah, Amory, Union City,
Marianna, Helena-West Helena, Kennett, Olive Branch, Holly
Springs, Tupelo, Dresden, Fulton, Jonesboro, Charleston, Paris,
Dyersburg, Somerville, Alamo, Houston, Marks, Iuka,
Caruthersville, Decaturville, Ripley MS, Piggott, Blytheville,
Brownsville, Booneville, Oakland, Pontotoc, Germantown, Bolivar,
Ashland, Tunica, Selmer, Paragould, Henderson, Parsons, Camden,
Corinth, Jackson, Memphis, New Albany, Wynne, Bruce, Calhoun
City, Aberdeen, Lexington, Corning, Ripley TN, Forrest City, and
Clarksdale
206 PM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DNM
788 
WWUS74 KMEG 060020
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
620 PM CST Wed Mar 5 2025

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-060130-
/O.EXP.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Brownsville, Memphis, Tiptonville,
Batesville, Aberdeen, Kennett, Dyersburg, Iuka, Humboldt,
Caruthersville, Millington, Ashland, Tunica, Tupelo,
Decaturville, Covington, Paragould, Oakland, Martin, Houston,
Alamo, Savannah, Forrest City, Coffeeville, Milan, Wynne,
Dresden, Jonesboro, Charleston, Marianna, Germantown, Southaven,
Ripley TN, Piggott, Marks, Helena-West Helena, Harrisburg,
Corning, New Albany, Pontotoc, Water Valley, Huntingdon, Union
City, Senatobia, Olive Branch, Bolivar, West Memphis, Amory,
Holly Springs, Corinth, Fulton, Clarksdale, Paris, Camden, Ripley
MS, Booneville, Henderson, Lexington, Somerville, Selmer,
Okolona, Bartlett, Bruce, Calhoun City, Oxford, Jackson, Parsons,
Collierville, and Blytheville
620 PM CST Wed Mar 5 2025

...WIND ADVISORY HAS EXPIRED...

The threat has ended.

$$

Schlessiger

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 11:37 PM CST, 2 hours 3 minutes earlier. Its key messages:

  • Updated at 1132 PM CST Sun Mar 2 2025
  • A warming trend is expected for Monday and Tuesday. An intense storm system will move through the region on Tuesday with severe thunderstorms possible Tuesday afternoon and evening.
  • Dry weather and seasonal temperatures will return to the Mid- South for Wednesday and Thursday. Warmer weather is expected for Friday and Saturday along with some scattered showers for Friday night through Saturday.
Area forecast discussion, Mar 2, 11:37 PM CST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1137 PM CST Sun Mar 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1132 PM CST Sun Mar 2 2025

- A warming trend is expected for Monday and Tuesday. An intense
  storm system will move through the region on Tuesday with severe
  thunderstorms possible Tuesday afternoon and evening.

- Dry weather and seasonal temperatures will return to the Mid-
  South for Wednesday and Thursday. Warmer weather is expected for
  Friday and Saturday along with some scattered showers for Friday
  night through Saturday.

&&

.DISCUSSION...
(This evening through next Saturday)
Issued at 240 PM CST Sun Mar 2 2025

Skies are mostly sunny across the Mid-South this afternoon with
temperatures in the lower 40s to mid 50s. High pressure was
centered over southwest Indiana.

As the high shifts east into northern Kentucky tonight, winds will
become more southeast overnight which will start to bring milder
air into the region. Temperatures will not be as cold as last
night with lows Monday morning in the lower 30s to lower 40s.

Winds will be southerly on Monday ahead of the next storm system
bringing warmer air to the region. Temperatures will return to
above normal levels with highs on Monday in the upper 50s to mid
60s. An upper level disturbance will move through the region on
Monday. With dry air in place, little if any rain is expected to
develop as this disturbance moves through.

An intense storm system will develop over central Kansas by
Tuesday morning and track northeast into northern Illinois by
Wednesday morning. This storm system will bring showers and
thunderstorms to the Mid-South for Tuesday and Tuesday night.
While it appears that the most likely area for severe weather will
remain to our south, severe thunderstorms are possible for Tuesday
afternoon and evening. Damaging winds will be the main threat with
large hail and a few tornadoes possible. Outside of the showers
and thunderstorms, windy conditions are expected.

High pressure will start to build into the region on Wednesday
with dry and cooler weather for the Mid-South for Wednesday and
Thursday. Windy conditions are also expected for Wednesday. A new
storm system will develop across central Kansas on Friday and
move through the region on Saturday. This storm system will be
some scattered showers to the Mid-South for Friday night and
Saturday. Temperatures will return to above normal readings for
Friday and Saturday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1132 PM CST Sun Mar 2 2025

VFR through the period. Winds will slowly veer to the SE by mid morning.
Low level wind shear will pick up tomorrow night at MEM and JBR
with the approach of a large upper level trough.

AC3

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...ARS
AVIATION...AC3

Nearby

Wind Advisories in Mississippi, 2025Wind Advisories in Tennessee, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.